# SDR GTIA040508

- Difficulty date: April 29, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT OB SEAT TRACK FS1022- FS 1309 CORRODED AND GOUGED.  SEAT TRACK REMOVED FROM STA 1032-1309.  3 EA SEAT TRACK SPLICES LOCATED AND DRILLED AR RBL 44 ON STA 1032, 1146 AND 1222.  CRACK FOUND AS FS 1022.  REMOVED DAMAGED AREA ON WEB.  FABRICATED FILLER AND DOUBLER FOR WEB.  INSTALLED REPAIR FILLER/ DOUBLER.  INSTALLED RT SEAT TRACK SPLICES.
